Optimal nonlinear estimation of linear stochastic systems

Show simple item record

dc.contributor.author Hopkins, Mark
dc.contributor.author VanLandingham, H.F.
dc.date.accessioned 2009-04-08T15:12:43Z
dc.date.available 2009-04-08T15:12:43Z
dc.date.issued 1994-09
dc.identifier.uri http://hdl.handle.net/1850/8976
dc.description ASME Journal of Dynamic Systems, Measurement and Control article. Please see www.asme.org for more information. en_US
dc.language.iso en_US en_US
dc.publisher American Society of Mechanical Engineers (ASME) en_US
dc.relation RIT Scholars content from RIT Digital Media Library has moved from http://ritdml.rit.edu/handle/1850/8976 to RIT Scholar Works http://scholarworks.rit.edu/article/1024, please update your feeds & links!
dc.relation.ispartofseries Vol. 116 en_US
dc.relation.ispartofseries No. 3 en_US
dc.relation.ispartofseries pp. 529-536 en_US
dc.title Optimal nonlinear estimation of linear stochastic systems en_US
dc.type Article en_US

Files in this item

Files Size Format View
ASME_Copyright.pdf 187.6Kb PDF View/Open

This item appears in the following Collection(s)

Show simple item record

Search RIT DML

Advanced Search